# SDR AALA20061381

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Cracked
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T465/26DEC TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMBOUT.  LIGHT DID NOT EXTINGUISH WITHIN THE TWO MINUTE TIME LIMIT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND DUCT CRACKED.  REPLACED WATER SEPARATOR DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
